# SDR CA080106002

- Difficulty date: December 28, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5B1
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501177003
- Part serial: 1734
- Condition: Fod
- Location: Stick Pusher
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CABLE RUNS HAVE BEEN INSPECTED IN THE FWD ELECTRONICS BAY AND THE FWD QUADRANTS HAVE BEEN INSPECTED AND NO DEFECTS NOTED. THE FWD PULLEYS AND CABLES WERE LUBED AND AC SENT FOR A TEST FLIGHT. IN ALL OTHER MODES OF FLIGHT THE AC OPERATES NORMALLY. ONLY ON LANDING WHEN THE PILOTS HAVE FLARED THE NOSE UP AND THE MLG HITS THE GROUND DOES IT SEEM TO LOCK UP PREVENTING THE PILOTS FROM PRESSING THE NOSE DOWN TO LAND.         WITH THE AC ON THE GROUND AND THE PITCH DISCONNECTED YOU CAN FEEL WHAT IS DESCRIBED AS A ROUGH SPOT IN THE FO’S YOKE AS YOU MOVE HALF WAY FROM FULLY AFT TO CTR AND HALF WAY FROM CENTER POSITION TO FULLY FWD POSITION.  PROBLEM WAS SOLVED BY REPLACING THE STICK PUSHER ASSY. STICK PUSHER WAS OPENED UP AND FOD WAS DISCOVERED IN THE UNIT. (TC NR 20080106002)
